# SDR AALA20150130001

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 16,220 hours, 6,258 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING APPROACH FLAPS EXTENDED TO 5 ONLY WITH FLAP HANDLE SELECTED TO 10.  PERFORMED FLAP & SLAT CONTROL SYS TEST IAW AMM 27-81-00.  FLAP & SLAT TIMING TEST IN PRIMARY MODE IAW AMM 27-81-00.  FLAP & SLAT POSITION INDICATION SYS TEST IAW AMM 27-88-00.  DFCS SENSOR TEST IAW AMM 22-11-00.  FSEU BITE IAW AMM 27-51-00.  VISUAL INSPECTION IAW AMM 27-51-00-210 WITH NO FAULTS OR DEFECTS FOUND.  SYS CHECKED NORMAL.
